# SDR DXTA2025051403447

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 15,873 hours, 12,295 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE LIGHT: ON LANDING AFTER APPLYING THE AIRCRAFT BRAKES THE LOW BRAKE PRESSURE AND ANTI SKID ANNUNCIATORS ILLUMINATED. USED THE PNEUMATIC EMER BRAKES TO STOP. THE POWER BRAKE CB DIDN'T TRIP. AFTER THE AIRCRAFT STOPPED THE BRAKE ANNUNCIATOR'S WENT OUT. WE HAD THE AIRCRAFT TOWED INTO FBO. CORRECTIVE ACTION: VISUALLY INSPECTED BRAKE PUMP MOTOR SPLICES AND NOTED THAT 2 SPLICES WERE INSTALLED ON BOTH THE GREEN AND BLACK WIRES FOR THE MOTOR. ACCOMPLISHED NETJETS TASK CARD TC-C56-32-1010 THROUGH STEP 7. PROVIDED RESULTS TO NETJETS MCC. VERIFIED BRAKE ACCUMULATOR PRECHARGE IAW CE560XL MAINTENANCE MANUAL 12-13-02, SERVICING GOOD. ALLOWED BRAKE SYSTEM TO STABILIZE AND THEN ACCOMPLISHED READINGS PER TC-C56-32-1010: TEST 1 19-22.3 VOLTS MOTOR OFF FOR 21 SECONDS TEST 2 19-22.3 VOLTS MOTOR OFF FOR 21 SECONDS TEST 3 19-22.3 VOLTS MOTOR OFF FOR 20 SECONDS. NOTED THAT BRAKE MOTOR COMES ON AT 1300 PSI AND SHUTS OFF AT 1475 PSI. GAINED ACCESS TO POWER BRAKE CIRCUIT BREAKER AND SKID CONTROL CIRCUIT BREAKER AND VISUALLY INSPECTED. FOUND THE WIRE CONNECTION THAT RUNS FROM THE POWER BRAKE CIRCUIT BREAKER TO THE PIN *R OF JC001, WHICH CONTINUES ON TO THE BRAKE CONTROL MOTOR RELAY AND ON TO THE BRAKE PUMP MOTOR, LOOSE. TIGHTENED SCREW TO CONNECTION BETWEEN 2-3 FULL REVOLUTIONS. REMOVED AND REPLACED HC113, POWER BRAKE CIRCUIT BREAKER, PER NETJETS MCC IAW CE560XL MAINTENANCE MANUAL 24-50-02. REMOVED OLD SPLICES AND EXCESS WIRE LENGTH FOR BRAKE PUMP MOTOR IAW CITATION STANDARD PRACTICES MANUAL 20-30-25. 05/12/2025 21:18:48 WILLIAM MORRISON ( C49992 ) REMOVED ANTI-SKID POWER PACK FILTER AND INSPECTED FOR DEBRIS AND CONDITION. NO DISCREPANCIES NOTED. INSTALLED NEW FILTER PER CUSTOMER'S REQUEST. LEAK CHECKS AND OPERATIONAL CHECKS ARE GOOD. WORK DONE IAW CE560XL MAINTENANCE MANUAL 32-44-00. RESET BRAKE SHUTTLE VALVE IAW CE560XL MAINTENANCE MANUAL 32-42-09. ACCOMPLISHED BRAKE SYSTEM BLEEDING IAW CE560XL MAINTENANCE MANUAL 32-44-00. SERVICED GEAR AND BRAKE PNEUMATIC BOTTLE IAW CE560XL MAINTENANCE 12-13-01. OPERATIONAL AND LEAK CHECKS GOOD. RESET BRAKE SHUTTLE VALVE IAW CE560XL MAINTENANCE MANUAL 32-42-09. ACCOMPLISHED BRAKE SYSTEM BLEEDING IAW CE560XL MAINTENANCE MANUAL 32-44-00. SERVICED GEAR AND BRAKE PNEUMATIC BOTTLE IAW CE560XL MAINTENANCE 12-13-01. OPERATIONAL AND LEAK CHECKS GOOD. REPLACE POWER BRAKE CIRCUIT BREAKER PART NUMBER S2899L15.0 IDENTIFIER HC113 REMOVED OLD POWER BRAKE CIRCUIT BREAKER REFDES HC113, REMOVED P/N: S2899L15.0 REMOVED S/N: N/A. INSTALLED NEW CIRCUIT BREAKER, INSTALLED P/N: S2899L15.0 INSTALLED S/N: N/A, IAW CE560XL MAINTENANCE MANUAL 24-50-02. INSTALLED PART PROVIDED BY NETJETS.
